Does Prograf cause Weight Gain?

Last Update May 18, 2016
#3 in Prograf discussions - 136 posts discuss Weight Gain with Prograf. Weight Gain is #3 concern in Prograf discussions.
About Prograf
Prograf is an immunosuppressive medication.
Uses: Prograf is used in Transplant and is mostly mentioned together with this procedure. Read More
Satisfaction Score
?
2.7
5 1 7106
Slightly Satisfied
based on 7,106 conversations around the web
Back to all concerns

Does Prograf cause Weight Gain?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 136 discussions
?
| rosette
I had a kidney transplant exactly 10 years ago. I was so lucky i am still alive. I count my blessings everyday. The only thing is that i have gained 45 pounds. No matter what i do, i cant seem to loose it. Very frustrated. Has it happened to anyone else. Have any suggestions???

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...